# SDR R61A2019081860848

- Difficulty date: August 6, 2019
- Submitted: August 18, 2019
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,858 hours, 17,472 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 17069746009
- Condition: Nicked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A NICK ON THE FORWARD CARGO INTERNAL SKIN AT THE FWD SIGHT GLASS. MAINTENANCE REPAIRED THE NICK ON THE FORWARD CARGO INTERNAL SKIN AT THE FWD SIGHT GLASS IAW EMB ETD2019-170-107755. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
